# SDR ASAA1058200

- Difficulty date: August 17, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 11,317 hours, 3,396 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Magnetic Seal
- Part number: 3051023030
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND LEAKAGE FROM NR 1 ENG IDG MAGNETIC SEAL.  REMOVED AND REPLACED NR 1 ENG IDG MAGNETIC SEAL PER AMM 72 60 00 400 801 F00 AND 72 60 00 000 801 F00.  COMPLETED TEST 3B AMM 71 00 00 700 823 F00, LEAK CHECKS GOOD.
